MAUDE Adverse Event Report: SPINAL ELEMENTS, INC OVERWATCH; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

SPINAL ELEMENTS, INC OVERWATCH; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 108-ET-6540C
Medical Device Problem Codes Fracture (1260); Mechanical Problem (1384)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
As part of a retrospective review presentation spanning 2019-2021 given by an orthopedic medical group, it was noted that a patient received a plf with bilateral posterior fixation from l4- s1 on (b)(6) 2021.Two months post operatively ((b)(6) 2021) radiographs depicted the left s1 bone screw had fractured.Plan for revision surgery is unknown.
 
Additional Manufacturer Narrative
Radiograph images confirmed the complaint.A plan for revision is unknown.Device is not available for evaluation.Part number and lot number were not provided.Dhr review cannot be completed at this time to date, multiple communication attempts have been made to retrieve the product information and lot number.Unknown factors include: patient activity at the time or prior to the event, patient bone quality, the degree of spinal instability, patient compliance with post-operative care instructions or if the patient sustained a fall/impact of any sort (no trauma was reported.).Root cause or specific failure mode cannot be determined.

Brand Name
OVERWATCH
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINAL ELEMENTS, INC
3115 melrose drive, suite 200
carlsbad CA 92010
Manufacturer Contact
peter perhach
3115 melrose drive, suite 200
carlsbad, CA 92010
7606071830
MDR Report Key12801086
Report Number3004893332-2021-00019
Device Sequence Number5575283
Product Code NKB
UDI-Device Identifier00840916131852
UDI-Public00840916131852
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number108-ET-6540C
Device Catalogue Number108-ET-6540C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale